# SDR JYDR20170306065

- Difficulty date: March 6, 2017
- Submitted: March 21, 2017
- Operation: General aviation
- Aircraft: N176AC
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 46,180 hours, 16,079 cycles
- Engine: Pwa JFTD12A4A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bolt
- Condition: Broken
- Location: Tailboom
- Part time: 46,180 hours, 16,079 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT,  MECHANIC FOUND A DING IN THE LEADING EDGE OF 1 TAIL ROTOR BLADE. FURTHER INSPECTION REVEALED A BROKEN STABILIZER BOLT HEAD. TRB WAS REPLACED. AIRCRAFT MANUFACTURE WAS CONTACTED FOR AN DER APPROVED REPAIR. AFTER AUTHORIZED REPAIR WAS PERFORMED AIRCRAFT WAS FLOWN ON A FERRY PERMIT TO MAINTENANCE BASE. AIRCRAFT MANUFACTURE IS CONDUCTING AN INVESTIGATION AS TO WHY THE BOLT BROKE. FURTHER INFO WILL BE SUPPLIED AS IT BECOMES AVAILABLE. A SEPARATE REPORT WILL BE MADE TO THE NTSB FOR SECONDARY TRB DAMAGE.
